# SDR COEA2014081304921

- Difficulty date: July 27, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 25,756 hours, 29,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: S5337300020601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE, MINOR REPAIR.  RT CREASE BEAM SHEAR WEB FRAME 18 - 19 IS CORRODED.   REPLACED PART IAW SRM.
